Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 11:27:46 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649733
  • Total Topics: 49589
  • Online Today: 284
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sustiva/Kivexa  (Read 4122 times)

0 Members and 1 Guest are viewing this topic.

Offline Hamster

  • Member
  • Posts: 11
Sustiva/Kivexa
« on: August 05, 2006, 07:01:28 AM »
Hi Guys I know there is already thread is about the combo of Sustiva and Truvada but there just seems so info this site so i thought i would make a thread as im taking Kivexa and not much info on that. I have just woke up after my first morning on HIV+ meds Sustiva and Kivexa and dont feel too bad I took my meds at 11pm and went to bed about 11.30pm  although i did have a fatty meal about 6 PM naughty naughty i know.....I just feel a Little light headed as if i been out the night before on the beer.  I didn't sleep very well must of woke about 4/5 times in the night but maybe that was that fish n chips interacting with my sustiva or maybe just because i was panicing about the side effect of the meds. Hopefully I should be OK. I a little worried about Immune Restoration Illness though my last counts were cd4 229 and VL 114K.  IF these meds work for me I will treat them like my new best mates.   ;D
I hope to be on this forum a fair bit as many people dont know of my status or my family.....

Offline steven.x

  • Member
  • Posts: 5
Re: Sustiva/Kivexa
« Reply #1 on: August 14, 2006, 11:35:23 AM »

Hi Hamster.

Today I was advised that this combination might be better for me than my current Sustiva/Combivir regime.

My CD4 is currently 455 and VL undetectable.

Apparently replacing the combivir will reduce any kind of future fat distribution problems etc etc.

Must admit was kind of scared by the talk of hypersensitivity!

What do thers think?


Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Sustiva/Kivexa
« Reply #2 on: August 16, 2006, 08:11:44 AM »
Sometimes I get slight nausea if I take Epzicom before 7 PM. After 9 PM I never get nausea. Odd. Guess I'll just have to take it after 9 PM. Also, if I grab something too hard there will be tingling in the fingers for about 1 minute. Guess I'll have to grab things sans violence    :) 8)   

Offline allopathicholistic

  • Member
  • Posts: 3,258
Received A Warning Card About EPZICOM
« Reply #3 on: August 18, 2006, 03:11:07 PM »
Hi. I got a reminder card about Epzicom. I might have seen it in the past - I don't remember but I think it's worth sharing as a 'reminder'

Warning on Epzicom (abacavir sulfate and lamivudine) tablets
====================

If you must stop treatment with Epzicom because you have had an allergic reaction to abacavir, NEVER take Epzicom or another abacavir-containing medicine (Ziagen and Trizivir) again. If you take Epzicom or another abacavir-containing medicine again after you have had an allergic reaction, within hours you may get life-threatening symptoms that may include very low blood pressure or death. You should return all of your unused Epzicom to your doctor or pharmacist for proper disposal. August 2004

Offline chemistry001

  • Member
  • Posts: 142
    • http://www.mygaydar.com/chemistry001
Re: Sustiva/Kivexa
« Reply #4 on: August 19, 2006, 10:13:32 AM »
Hi Hamster
Hows is going on the meds? I've just been diagnosed and the Doc said that Sustiva and Kivexa are the meds i will be on, they start me on them on the 29th August and on the 4th Sept I start a new teaching job in a secondary school and i'm worried about how it will affect me with regards to the job, so really interested to find out how your first few weeks have gone.
Ive been told that i cant go on Truvada as ive just had PCP and the Septrin caused kidney failure, so Truvada could do me more damage than good.
Just worried about what the next month holds for me.

Regrads
Diagnosed 01/08/06
CD4-9, VL->500,000, CD4% 1
Started on Sustiva/combivir 22/08/06 changed to kivexa 18/09/06
02/10/06
CD4-50, VL-1496, CD4% 5
04/12/06
CD4-112, VL-125, CD4% 7.5
22/02/07
CD4-121, VL-<50, CD4% 9
29/05/07
CD4-125, VL-71,(re-done 149), CD4% 11
25/09/07
CD4 -231, VL-74, CD4% 15
Cant remember the next few dates
17/01/08  Kaletra and Truvada
CD4 - 281, VL-115
06/03/08
CD4 - 287, VL-178

Offline Hamster

  • Member
  • Posts: 11
Re: Sustiva/Kivexa
« Reply #5 on: August 24, 2006, 12:18:43 PM »
Hi Guys, I nearly been on this medication now for a month and all i can say is its great for me providing its working. I not had a blood test yet i have that on the 5th of Sept. The 3rd day on these drugs i started a new job but i had no problems... The thing you gotta remeber is these drugs are here to help you and dont be affraid of them. Easy to say I know but you have too. I take mine at 11pm, I ever went for a night out and had to take them with me... I must admit though i did get drunk fairly fast not sure if that was the drugs or the fact that i had my dinner about 5pm.. I usaually eat before bed but not so much anymore. I hope it goes well for you both let me know, Ill let you know how blood tests go when I get them.

 ;D

Offline oshipshiyo

  • Member
  • Posts: 5
  • If I find out how to post or reply I wil do so.
Re: Sustiva/Kivexa
« Reply #6 on: August 24, 2006, 01:26:18 PM »
I takeb Sustiva & Truvada in the morning at 8:00am daily I do so because I heard that when you take the pills at night it gives you vivid dreams.  I take with wather 6-8oz.
My Absoulate CD4 is:1150, Absoulate CD8 is: 576, %CD4=48%, %CD8=24% & my VL undetectable.
I am taking TRUVADA & SUSTIVA; I have been taking these drugs for about 6 months now.
My counts are:
HIV RNA,QUANT,PCR (HVL):<400 copies/mL
%CD4: 48%
ABSOLUTE # CD4:1150
%CD8: 24%
ABSOLUTE # CD8 576
CD4:CD8 RATIO (HSRAT): 2.0
I take these pills in the morning when I get up with 6-8oz of plain water. I have no reaction mented I only have a condition that I'm shure the pills make my skin itch, I have other health  problems the amount of pills that I take two times a day is 22.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.